MathSciNet Relay Station
MathSciNet bibliographic data
MR1235834 (94m:20095) 20G40 (20C20 20H15)
Broué, Michel; Malle, Gunter Zyklotomische Heckealgebren. (German) [Cyclotomic Hecke algebras] Représentations unipotentes génériques et blocs des groupes réductifs finis. Astérisque No. 212 (1993), 119–189.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement